# SDR IXXA96109

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, LONGERON 24 LEFT WAS FOUND CORRODED BETWEEN FUSELAGE STATIONS 857 AND 867.  CORROSION WAS REMOVED, REPAIR DOUBLER FABRICATED AND INSTALLED IAW THE AIRCRAFT STRUCTURAL REPAIR MANUAL 53-2-2.  (M)
